# SDR DHL200071703D

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Ws 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, RIGHT WING LEADING EDGE OUTBOARD OF NR 8 SLAT HAS TORN METAL AND DENTED AREA WS 780.  STRAIGHTENED OUT DAMAGED AREA PER SRM 51-40-1, BLENDED OUT SMALL DAMAGED AREA PER SRM 57-20-1 FIG 4, MATERIAL LOSS, .003.  PERFORMED HFEC INSPECTION OF BLENDED AREA PER NDT PART G 51-00-00 FIG 4.  NO CRACKS NOTED.  INSTALLED DOUBLER PER SRM 57-30-4 FIG 1.  DOUBLER 6.5 BY 3.75 .050 2024-0 HEATED TREATED TO 2024T3 PER 98PMSI.247PS-01 REF: N/R 2757.
